# SDR USAA2009010790043

- Difficulty date: January 3, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 35,284 hours, 13,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6129696 - GALVANIC CORROSION ON LOWER SILL AT R2 DOOR BETWEEN FR68 TO FR68.5, -Y1292.  REPAIRED LOWER SILL AT R2 DOOR BETWEEN FR68 TO FR68.5, -Y1292 IAW A320 SRM 53-41-14.
